BLOW-UPS AND MIXED MOTIVES

Access this Article

Search this Article

Author(s)

Abstract

The blow-up formula for Chow groups of smooth varieties is known; for smooth projective varieties there is a similar formula for motives. We generalize these and prove blow-up formulas for higher Chow groups and for mixed motives of smooth quasi-projective varieties.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 63(4), 751-774, 2011

    Tohoku University

Codes

Page Top